A nearly uniformly convex space which is not a $(\beta)$-space
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 95-98
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_2_a14,
author = {Kutzarova, Denka},
title = {A nearly uniformly convex space which is not a $(\beta)$-space},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {95--98},
year = {1989},
volume = {30},
number = {2},
mrnumber = {1046453},
zbl = {0715.46006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a14/}
}
Kutzarova, Denka. A nearly uniformly convex space which is not a $(\beta)$-space. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 95-98. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a14/